Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

On penicillin. Started feeling soreness and swelling in armpits. Should I continue the medicine?

I have been on penicillian for 2 weeks tommorow is my last day but started feeling soreness in my armpits yesterday, i awoke this morning and can feel 1 swollen node in my left armpit and 2 in my right which are fairly tender. Should i continue to take penicillian or could i be having a reaction?The original reason for taking penicillian was tonsillitis but has cleared up.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using the HCM. I am happy to address your questions, lymph nodes of the armpit are known as the axillary lymph nodes. They are usually not palpable (felt by touch) but may sometimes become swollen, hard and/or painful. This can arise from a host of possible causes ranging from minor injuries to infections and allergic reaction to penicillin. As your tonsil infection have cleared will recommend you to stop further medications. If the nodal symptoms do not subside over few days, will recommend you visit your physician to rule out any other cause of nodal enlargement. Hope I have answered your query. If you have any further questions I will be happy to help. Thanks
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor